# SDR SWIA200617005

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 484.00 BETWEEN RBL 27.00 AND RBL 36.00 CRACKED IN UPPER OTBD CORNER (RT), DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW REPAIR ANGLE AT FS 484 BETWEEN RBL 27.00 AND RBL 36.00 PER REO 601R53-41-059.
